Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article
Author

S. M. Alihaby

1 article in our journals

Articles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.

Research ArticleOpen accessGlobal Analysis of an Epidemic Model with Non-Linear Incidence RateS. A.A. El-Marouf, S. M. AlihabyProblem statement: In this study the equilibrium points and their local stability are found for SIQ and SIQR epidemic models with three forms of the incidence rates. Also, we study the global stability of the equilibrium by constructing the new forms of Liapounov functions. Conclusion/Recommendations: We explored the existence of Hopf bifurcation for some parameters in the given model. …Journal of Mathematics and Statistics, Vol. 7, Issue 4 · 28 Oct 2011 · 7,274 accessesView PDFCite